Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 10, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Feb 21, 2014, 3:24 AM CST for Okaloosa County, Santa Rosa County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 21, 2014, 3:24 AM CST (09:24 UTC)
- Expired
- Feb 21, 2014, 4:15 AM CST
- In force
- 51 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Okaloosa County, FL, Santa Rosa County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 21, 12:58 AM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.4 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 208 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
368
WUUS54 KMOB 210924
SVRMOB
FLC091-113-211015-
/O.NEW.KMOB.SV.W.0010.140221T0924Z-140221T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
324 AM CST FRI FEB 21 2014
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OKALOOSA COUNTY IN NORTHWEST FLORIDA...
NORTHERN SANTA ROSA COUNTY IN NORTHWEST FLORIDA...
* UNTIL 415 AM CST
* AT 321 AM CST...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM
9 MILES SOUTH OF EAST BREWTON TO 10 MILES NORTH OF MILTON TO 2
MILES WEST OF PACE...AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
WHITFIELD... WHITING FIELD... ROEVILLE...
POINT BAKER... PEA RIDGE... FLORIDATOWN...
PACE... MILTON... BAGDAD...
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 27 AND 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CST FRIDAY
MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.
&&
LAT...LON 3056 8640 3058 8722 3077 8714 3100 8711
3099 8639 3058 8638
TIME...MOT...LOC 0924Z 270DEG 42KT 3097 8706 3077 8702
3059 8716
$$1 follow-up statement
166
WWUS54 KMOB 211002
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
402 AM CST FRI FEB 21 2014
FLC113-211011-
/O.CAN.KMOB.SV.W.0010.000000T0000Z-140221T1015Z/
SANTA ROSA FL-
402 AM CST FRI FEB 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SANTA ROSA COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CST FRIDAY
MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CST FRIDAY
MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.
LAT...LON 3056 8640 3057 8680 3100 8679 3099 8639
3058 8638
TIME...MOT...LOC 1001Z 270DEG 42KT 3097 8658 3078 8651
3058 8671
$$
FLC091-211015-
/O.CON.KMOB.SV.W.0010.000000T0000Z-140221T1015Z/
OKALOOSA FL-
402 AM CST FRI FEB 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CST
FOR OKALOOSA COUNTY...
AT 357 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES NORTH OF CRESTVIEW TO CRESTVIEW TO 12 MILES
NORTHWEST OF WRIGHT...MOVING EAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CAMPTON...DEERLAND...AND LAUREL HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CST FRIDAY
MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.
&&
LAT...LON 3056 8640 3057 8680 3100 8679 3099 8639
3058 8638
TIME...MOT...LOC 1001Z 270DEG 42KT 3097 8658 3078 8651
3058 8671
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 11:39 PM CST, 3 hours 45 minutes earlier.
Area forecast discussion, Feb 20, 11:39 PM CST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1139 PM CST THU FEB 20 2014
.AVIATION (21.06Z ISSUANCE)...IFR/LIFR CONDITIONS WILL CONTINUE AT AREA
TERMINALS AHEAD OF AN APPROACHING COLD FRONT IN LOW CLOUDS AND PATCHY
FOG. THE FRONT WILL MOVE THROUGH THE AREA BETWEEN 21.06Z-21.09Z WITH
TSRA. CEILINGS AND VISIBILITIES WILL GRADUALLY IMPROVE FRIDAY MORNING
WITH VFR CONDITIONS DEVELOPING BY FRIDAY AFTERNOON AND COTNINUEING
TROUGH TEH REMAINDER OF THE PERIOD. /13
&&
.PREV DISCUSSION... /ISSUED 702 PM CST THU FEB 20 2014/
MESOSCALE UPDATE...EARLY EVENING MESOANALYSIS INDICATES THAT SURFACE
BASED INSTABILITY HAS INCREASED A LITTLE MORE THAN ANTICIPATED ACROSS
SOUTHEAST MISSISSIPPI AND INTERIOR PORTIONS OF SOUTHWEST ALABAMA...
WITH CAPE VALUES LOCALLY ENHANCED TO BETWEEN 1000-1500 J/KG OVER
WAYNE... GREENE...WASHINGTON AND CHOCTAW COUNTIES. ENOUGH WARMING
ALSO APPEARS TO HAVE OCCURRED TO ERODE THE CAP WITHIN THIS REGION TO
AID IN THE DEVELOPMENT OF DISCRETE CELLS...WITH ONE SUPERCELL THAT
MANAGED TO DEVELOP IN THE VICINITY OF WAYNE COUNTY. REGIONAL RADAR
IMAGERY ALSO SHOWS AN ADDITIONAL COMPLEX OF SHOWERS AND THUNDERSTORMS
DEVELOPING ACROSS SOUTHEAST LOUISIANA/SOUTHWEST MISSISSIPPI...WHILE
THE MAIN LINEAR COMPLEX CONTINUES TO DEVELOP FROM NORTHERN
LOUISIANA...THROUGH NORTHERN MISSISSIPPI/SOUTHWEST TENNESSEE.
THE LATEST SHORT RANGE/HI-RES SOLUTIONS CONTINUE TO TREND WITH
SPREADING THE COMPLEX OF SHOWERS AND STORMS OVER SOUTHEAST LA/
SOUTHWEST MS NORTHEASTWARD INTO OUR SOUTHEAST MS COUNTIES AFTER 9 PM
CST...BEFORE THIS CONVECTION EVENTUALLY MERGES WITH THE MAIN LINE
THAT WILL BE EJECTING EASTWARD TOWARD OUR NORTHWESTERN CWFA FROM
CENTRAL MS. THERE WILL BE A LOW END THREAT OF DISCRETE SEVERE
SUPERCELLS OVER OUR NORTHWESTERN COUNTIES FOR ANOTHER COUPLE OF HOURS
BEFORE THE MAIN AREA OF CONVECTION MERGES INTO THE LINEAR COMPLEX
LATER THIS EVENING. WITH SHORT TERM SOLUTIONS CONTINUING TO SHOW
DEEP LAYER SHEAR VALUES OF 40-50 KTS AHEAD OF THE MAIN LINE... AND
STORM RELATIVE HELICITY VALUES OF 200-300 M2/S2...THERE WILL BE A
CONTINUED THREAT FOR DAMAGING WINDS AND ISOLATED TORNADOES AS THE
MAIN COMPLEX MOVES ACROSS LATE THIS EVENING INTO THE EARLY MORNING
HOURS FRIDAY. THE PRIMARY SEVERE WEATHER RISK LOCATION WILL BE ACROSS
SOUTHEAST MISSISSIPPI AND INLAND SOUTHWEST ALABAMA THROUGH JUST AFTER
MIDNIGHT...GENERALLY NORTHWEST OF A WIGGINS...LUCEDALE...JACKSON...
CAMDEN LINE...WHERE TORNADO WATCH #15 IS IN EFFECT. THE SLIGHT RISK
OF SEVERE WEATHER MAY SHIFT A LITTLE FARTHER EASTWARD ACROSS INLAND
SOUTH CENTRAL ALABAMA AFTER MIDNIGHT INTO THE PRE-DAWN HOURS FRIDAY.
/21
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 50 64 40 68 56 / 90 10 00 05 30
PENSACOLA 52 63 43 67 57 / 90 20 00 05 30
DESTIN 56 63 45 65 57 / 90 40 00 05 40
EVERGREEN 48 63 35 69 51 / 100 10 00 05 20
WAYNESBORO 46 65 34 68 51 / 100 05 00 05 30
CAMDEN 48 64 35 69 50 / 100 05 00 05 20
CRESTVIEW 51 64 37 71 51 / 90 30 00 05 30
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...DENSE FOG ADVISORY UNTIL 3 AM FRIDAY FOR THE FOLLOWING ZONES:
CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM...
SMALL CRAFT ADVISORY UNTIL NOON FRIDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MISSISSIPPI SOUND...NORTHERN MOBILE BAY...SOUTHERN
MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM...
&&Hazardous weather outlook, Feb 20, 7:25 PM CST, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 725 PM CST THU FEB 20 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-220130- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 725 PM CST THU FEB 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS MUCH OF THE REGION TONIGHT...MAINLY ACROSS LOCATIONS NORTH OF A WIGGINS...MCINTOSH... ANDALUSIA LINE. A FEW DISCRETE SUPERCELLS MAY DEVELOP ACROSS SOUTHEAST MISSISSIPPI AND INTERIOR SOUTHWEST ALABAMA THIS EVENING...BEFORE A LINEAR COMPLEX OF STORMS PUSHES ACROSS THE REGION LATE THIS EVENING THROUGH THE PRE DAWN HOURS FRIDAY. THE PRIMARY SEVERE WEATHER HAZARD WILL BE DAMAGING WINDS...THOUGH LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE. LOCALLY HEAVY RAIN MAY CAUSE MINOR FLOODING OF LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN STORM SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT. GMZ630>635-650-655-670-675-220130- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 725 PM CST THU FEB 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT INCREASING SOUTHERLY FLOW WILL PERSIST OVER THE MARINE AREA THIS EVENING...FOLLOWED BY THE PASSAGE OF A STRONG COLD FRONT LATE TONIGHT. THE INCREASING WINDS WILL BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT...PARTICULARLY OVER MOBILE BAY...THE MISSISSIPPI SOUND AND THE OFFSHORE WATERS. A SMALL CRAFT ADVISORY IS IN EFFECT BEGINNING LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER MOBILE BAY... THE MISSISSIPPI SOUND...AND THE OFFSHORE WATERS AS STRONG NORTHERLY FLOW PERSISTS IN THE WAKE OF THE FRONTAL PASSAGE. A LINE OF SHOWERS AND THUNDERSTORMS WILL ALSO ACCOMPANY THE FRONT EARLY FRIDAY MORNING. SOME OF THE STORMS COULD PRODUCE STRONG WIND GUSTS AND FREQUENT LIGHTNING.
In the hours before
Local storm report, Feb 20, 10:56 PM CST, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1056 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG WHISTLER 31.70N 88.81W
02/20/2014 WAYNE MS EMERGENCY MNGR
POWERLINE DOWN ACROSS HWY 84W.
&&
JFBSpecial weather statement, Feb 21, 12:17 AM CST, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1217 AM CST FRI FEB 21 2014 MSZ075-078-079-210715- STONE MS-PERRY MS-GEORGE MS- 1217 AM CST FRI FEB 21 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT STONE...SOUTHERN PERRY AND GEORGE COUNTIES IN SOUTHEAST MISSISSIPPI...THROUGH 115 AM CST... AT 1215 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF WIGGINS TO 15 MILES SOUTH OF WIGGINS...AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... WIGGINS... PERKINSTON... MCHENRY... LUCEDALE... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY MORNING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI. && JP
Special weather statement, Feb 21, 1:19 AM CST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 119 AM CST FRI FEB 21 2014 ALZ061>063-MSZ076-079-210815- GREENE MS-UPPER BALDWIN AL-UPPER MOBILE AL-LOWER MOBILE AL-GEORGE MS- 119 AM CST FRI FEB 21 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN GREENE AND EASTERN GEORGE COUNTIES IN SOUTHEAST MISSISSIPPI...NORTHWESTERN BALDWIN AND MOBILE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 215 AM CST... AT 116 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF CITRONELLE TO 11 MILES SOUTHEAST OF LUCEDALE TO 3 MILES NORTH OF OCEAN SPRINGS...AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... MIDTOWN MOBILE... DOWNTOWN MOBILE... MOVICO... TILLMANS CORNER... THEODORE... SEMMES... SATSUMA... SARALAND... PRICHARD... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH AND FREQUENT LIGHTNING. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CST FRIDAY MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. &&
Special weather statement, Feb 21, 1:44 AM CST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 144 AM CST FRI FEB 21 2014 ALZ054>058-060-210845- BUTLER AL-CONECUH AL-COVINGTON AL-CRENSHAW AL-MONROE AL-WILCOX AL- 144 AM CST FRI FEB 21 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BUTLER...CONECUH... NORTHWESTERN COVINGTON...NORTHWESTERN CRENSHAW...MONROE AND SOUTHEASTERN WILCOX COUNTIES IN SOUTHWEST ALABAMA...THROUGH 245 AM CST... AT 139 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF CAMDEN TO 6 MILES NORTHEAST OF MONROEVILLE TO 8 MILES SOUTHWEST OF FRISCO CITY...AND MOVING EAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... PETERMAN... PINE APPLE... OAK HILL... MCKENZIE... I65 AND CR 7... I65 AND AL 185... I65 AND AL 106... I65 AND AL 10... GREENVILLE... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH AND FREQUENT LIGHTNING. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CST FRIDAY MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. &&
Special weather statement, Feb 21, 2:59 AM CST, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 259 AM CST FRI FEB 21 2014 ALZ063-064-210945- LOWER BALDWIN AL-LOWER MOBILE AL- 259 AM CST FRI FEB 21 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN BALDWIN AND SOUTHERN MOBILE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 345 AM CST... AT 257 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM ROBERTSDALE TO 5 MILES SOUTH OF POINT CLEAR TO 7 MILES WEST OF DAUPHIN ISLAND...AND MOVING EAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... EASTERN DAUPHIN ISLAND... CENTRAL DAUPHIN ISLAND... CODEN... PERDIDO BEACH... ORANGE BEACH... GULF SHORES... BAYOU LA BATRE... SUMMERDALE... SILVERHILL... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CST FRIDAY MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 1:48 AM CST | Areal Flood Advisory | MOB | Escambia | 117 min |
| Feb 21, 2:34 AM CST | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 56 min |
| Feb 21, 3:01 AM CST | Tornado Warning | MOB | Escambia, Santa Rosa | 44 min |
| Feb 21, 3:04 AM CST | Wind Advisory | MOB | 6 hr | |
| Feb 21, 3:37 AM CST | Areal Flood Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 113 min |
| Feb 21, 3:54 AM CST | Areal Flood Advisory | MOB | Escambia | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.